I Think The Word I Am Looking For Is Doh!

You wouldn’t believe it. I am such a dolt. You really should call me Homer and I don’t mean the one who wrote The Iliad or The Odyssey. I mean the one who is yellow, has three fingers and a bald head with a walnut sized brain between the ears…! I have been feeling terrible like I said over the past wee while and well, you are never going to believe this but this time it is all because of the tablets I am taking to make me well again. Ridiculous! I was prescribed an anti-biotic drug by the name of Trimethoprim. One developed to actually work against bladder infections by reducing the actions of certain proteins and enzymes in the body. Well it appears to be staving off the infection but at a cost. When I googled the said drug, I was presented with a list of side effects and nearly all of them matched my symptoms. Unreal. It stated that the user may experience the following:

  • Loss of appetite,
  • Nausea,
  • Vomiting,
  • Diarrhoea,
  • Abdominal pain,
  • Abnormal taste,
  • A swelling of the tongue.

Continue reading